BibTeX record: journals/moc/FranchiT00

download as .bib file

@article{DBLP:journals/moc/FranchiT00,
  author    = {Bruno Franchi and
               Maria Carla Tesi},
  title     = {A finite element approximation for a class of degenerate elliptic
               equations},
  journal   = {Math. Comput.},
  year      = {2000},
  volume    = {69},
  number    = {229},
  pages     = {41--63},
  url       = {http://dx.doi.org/10.1090/S0025-5718-99-01075-3},
  doi       = {10.1090/S0025-5718-99-01075-3},
  timestamp = {Sat, 25 Oct 2014 03:37:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/FranchiT00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}